# SDR AALA201803169032

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 56,978 hours, 28,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22867
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DIM AND INOPERATIVE WHEN TESTED.   REPLACED THE BATTERY PACKS IN FWD AND AFT GALLEY AREAS. OPS CHECKED GOOD IAW AMM 33-60-98.
